# SDR AWXA200301610

- Difficulty date: December 5, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65516983
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT SPLICE CHANNEL UNDER STR 21 LT, AT BS 907, LBL 45.  MAINTENANCE REMOVED CORRODED SPLICE CHANNEL UNDER STR 21 LT, FROM BS 901 TO BS 913, LBL 45; FABRICATED A NEW REPLACEMENT CHANNEL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8, PG 4 & 38.
